Dirac quasinormal modes of new type black holes in new massive gravity

Gonzalez, PA; Vasquez, Y

Abstract

We study a new type of black holes in three-dimensional new massive gravity and we calculate analytically the quasinormal modes for fermionic perturbations for some special cases. Then we show that for these cases black holes of the new type are stable under fermionic field perturbations.

Más información

Título según WOS: Dirac quasinormal modes of new type black holes in new massive gravity
Título según SCOPUS: Dirac quasinormal modes of new type black holes in new massive gravity
Título de la Revista: EUROPEAN PHYSICAL JOURNAL C
Volumen: 74
Número: 7
Editorial: Springer
Fecha de publicación: 2014
Página de inicio: 1
Página final: 9
Idioma: English
DOI:

10.1140/epjc/s10052-014-2969-1

Notas: ISI, SCOPUS